ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Analysis of the MAP/G(a,b)/1/N queue with multiple vacations

Sikdar, K (2008) Analysis of the MAP/G(a,b)/1/N queue with multiple vacations. In: Applied Mathematical Modelling, 32 (7). pp. 1308-1317.

[img] PDF
12345.pdf - Published Version
Restricted to Registered users only

Download (171Kb) | Request a copy
Official URL: http://www.sciencedirect.com/science?_ob=ArticleUR...

Abstract

This paper deals with a batch service queue and multiple vacations. The system consists of a single server and a waiting room of finite capacity. Arrival of customers follows a Markovian arrival process (MAP). The server is unavailable for occasional intervals of time called vacations, and when it is available, customers are served in batches of maximum size ‘b’ with a minimum threshold value ‘a’. We obtain the queue length distributions at various epochs along with some key performance measures. Finally, some numerical results have been presented.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science.
Keywords: Batch-service;Finite-buffer;Markovian arrival process; Multiple vacations;Queue.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 09 Mar 2010 09:26
Last Modified: 19 Sep 2010 05:55
URI: http://eprints.iisc.ernet.in/id/eprint/25883

Actions (login required)

View Item View Item